# SDR DXTA2011040104535

- Difficulty date: March 31, 2011
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N949QS
- Make and model: Cessna 750
- Aircraft serial: 7500049
- Aircraft time: 11,092 hours, 6,989 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 278882
- Part serial: 0287
- Condition: Inoperative
- Location: Mlg
- Part time: 3,866 hours, 2,362 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

AFTER LANDING GEAR RETRACTION, GEAR UNLOCK LIGHT REMAINED ILLUMINATED ABOUT 25 SECONDS LONGER THAN NORMAL, ACCOMPANIED WITH LOUD WIND NOISE THEN FOLLOWED BY THE SOUND OF THE NOSE GEAR LOCKING UP AND A SLOW REDUCTION IN NOISE AS THE NOSE GEAR SLOWLY CLOSED AND THE GEAR UNLOCK LIGHT EXTINGUISHED. UPON GEAR EXTENSION, THE WIND NOISE SEEMED LOUDER THAN NORMAL.  SUB: SWUNG GEAR SEVERAL TIMES WITH NO FAULTS.  THIS NOSE ACTUATOR WAS REPAIRED IN 2005.  REMOVED NOSE GEAR ACTUATOR REC -3 RENT.  REPLACED THE NOSE GEAR ACTUATOR IAW MM 32-30-03.  OPS AND LEAK CHECKS GOOD.  NOSE GEAR DOOR OPS CHECK GOOD IAW 32-30. NOSEGEAR CASTER CHECK GOOD IAW MM 32-30-03.  NLG ADJUSTMENT TEST GOOD IAW MM CH 32-00-01 (REV 40) FIT CHECK GOOD, CLEARANCE CHECK GOOD.
